JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORMAL INTERPOLATION ON AX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.329-334
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.329
 Title & Authors
NORMAL INTERPOLATION ON AX
Jo, Young-Soo;
  PDF(new window)
 Abstract
Given operators X and Y acting on a Hilbert space , an interpolating operator is a bounded operator A such that AX
 Keywords
Interpolation Problem;Normal Interpolation Problem;Subspace Lattice;Alg ;
 Language
English
 Cited by
 References
1.
Anoussis, M. ; Katsoulis, E. ; Moore, R. L.; Trent, T. T., Interpolation problems for ideals in nest algebras, Math. Proc. Camb. Phil. Soc. 111 (1992), 151-160. crossref(new window)

2.
Douglas, R. G., On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc., 17 (1966), 413-415. crossref(new window)

3.
Hopenwasser, A., The equation Tx = y in a reflexive operator algebra, Indiana University Math. J. 29 (1980), 121-126. crossref(new window)

4.
Hopenwasser, A., Hilbert-Schmidt Interpolation in CSL-Algebras, Illinois J. Math. 33(4) (1989), 657-672.

5.
Jo, Y. S. ; Kang, J. H. ; Park, Dongwan, Equations AX = Y and Ax=y in Alg.L, J. Korean Math. Soc. 43 (2006), 399-411. crossref(new window)

6.
Jo, Y. S.; Kang, J. H.; Kim, K. S., On operator interpolation problems, J. Korean Math. Soc. 41 (2004), 423-433. crossref(new window)